# SDR U30A200500002

- Difficulty date: March 12, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N264AV
- Make and model: Airbus A320-214
- Aircraft serial: 1867
- Aircraft time: 7,663 hours, 2,724 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pipe
- Part number: D2901005201300
- Condition: Leaking
- Location: Zone 413
- Part time: 7,663 hours, 2,724 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED AN ECAM MESSAGE, GREEN HYD LOW PRESS.  TURNED OFF PUMP & PTU.  STATUS PG INDICATED LOW PRESS & NIL QTY.  DIVERTED, DECLARED AN EMERGENCY.  ECAM GENERATED APPROACH LIST INSTRUCTS TO TURN PTU BACK ON TO TRY TO RESTORE PRESSURE, PRESSURE RESTORED.  CANCELED THE EMERGENCY.  FLT CREW ELECTED TO MAKE AN OVERWEIGHT LANDING & LANDED AT LESS THAN 50 FPM VERTICAL SPEED.  MAINTENANCE REPLACED A LEAKING (PINHOLE) GREEN HYD RETURN LINE IN THE NR 1 ENGINE PYLON.  SERVICED THE GREEN HYD SYSTEM PER AMM 12-12-00, LEAK CK'D AND OP'S CK'D THE GREEN HYD SYSTEM OK PER AMM 29-11-06.  THE OVERWEIGHT LANDING WAS FOUND TO BE WITHIN ALLOWABLE LIMITS PER AMM 05-51-11.  THE AIRCRAFT WAS RETURNED TO SERVICE.
